MAUDE Adverse Event Report: MEDTRONIC SINGAPORE OPERATIONS ADAPTA; PULSE GENERATOR, PERMANENT, IMPLANTABLE

MEDTRONIC SINGAPORE OPERATIONS ADAPTA; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number ADSR01
Medical Device Problem Code Pacing Problem (1439)
Health Effect - Clinical Code Bradycardia (1751)
Date of Event 07/30/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the patient had a heart rate lower than the programmed lower rate of the implantable pulse generator (ipg).The ipg remains in use.No patient complications have been reported as a result of this event.

Brand Name
ADAPTA
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
MEDTRONIC SINGAPORE OPERATIONS
49 changi south avenue 2
nasaco tech centre
singapore 48605 6
SG  486056
MDR Report Key8928726
Report Number3008973940-2019-02341
Device Sequence Number11274676
Product Code NVZ
UDI-Device Identifier00643169709041
UDI-Public00643169709041
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/28/2019
Device Model NumberADSR01
Device Catalogue NumberADSR01
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2019
Initial Report FDA Received Date08/24/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age83 YR